Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 124, Number 11
HTML articles powered by AMS MathViewer

An algebraic version of Demailly’s asymptotic Morse inequalities
Flavio Angelini PDF
Proc. Amer. Math. Soc. 124 (1996), 3265-3269
A new proof of Masser’s vanishing theorem
Kumiko Nishioka PDF
Proc. Amer. Math. Soc. 124 (1996), 3271-3274
On the finiteness of Bass numbers of local cohomology modules
Ken-ichiroh Kawasaki PDF
Proc. Amer. Math. Soc. 124 (1996), 3275-3279
Inducing characters and nilpotent subgroups
Gabriel Navarro PDF
Proc. Amer. Math. Soc. 124 (1996), 3281-3284
Combinatorics of a certain ideal in the Segre coordinate ring
Paulo Brumatti, Philippe Gimenez and Aron Simis PDF
Proc. Amer. Math. Soc. 124 (1996), 3285-3292
Strongly $\pi$-regular rings have stable range one
Pere Ara PDF
Proc. Amer. Math. Soc. 124 (1996), 3293-3298
Position of singularities and fundamental group of the complement of a union of lines
Kwai-Man Fan PDF
Proc. Amer. Math. Soc. 124 (1996), 3299-3303
On Liouville decompositions in local fields
Edward B. Burger PDF
Proc. Amer. Math. Soc. 124 (1996), 3305-3310
Tychonoff’s Theorem in a category
Maria Manuel Clementino and Walter Tholen PDF
Proc. Amer. Math. Soc. 124 (1996), 3311-3314
On the Picard group of a compact flat projective variety
N. J. Michelacakis PDF
Proc. Amer. Math. Soc. 124 (1996), 3315-3323
An algebraic $SL_2$-vector bundle over $R_2$ as a variety
Teruko Nagase PDF
Proc. Amer. Math. Soc. 124 (1996), 3325-3331
On the range of the sum of monotone operators in general Banach spaces
Hassan Riahi PDF
Proc. Amer. Math. Soc. 124 (1996), 3333-3338
On pasting $A_p$-weights
Bernd S. W. Schröder PDF
Proc. Amer. Math. Soc. 124 (1996), 3339-3344
On weak compactness and countable weak compactness in fixed point theory
John Kulesza and Teck-Cheong Lim PDF
Proc. Amer. Math. Soc. 124 (1996), 3345-3349
Toeplitz operators on the polydisk
Sunhua Sun and Dechao Zheng PDF
Proc. Amer. Math. Soc. 124 (1996), 3351-3356
The relationship between fragmentable spaces and class $\mathcal {L}$ spaces
Jian Yu and Xian-Zhi Yuan PDF
Proc. Amer. Math. Soc. 124 (1996), 3357-3359
Bounded eigenfunctions and absolutely continuous spectra for one-dimensional Schrödinger operators
Barry Simon PDF
Proc. Amer. Math. Soc. 124 (1996), 3361-3369
On the boundary rigidity phenomenon for automorphisms of domains in $\mathbb {C}^n$
Bernard Coupet and Alexander Sukhov PDF
Proc. Amer. Math. Soc. 124 (1996), 3371-3380
Irreducible positive linear maps on operator algebras
Douglas R. Farenick PDF
Proc. Amer. Math. Soc. 124 (1996), 3381-3390
Commutativity of automorphisms of subfactors modulo inner automorphisms
Satoshi Goto PDF
Proc. Amer. Math. Soc. 124 (1996), 3391-3398
On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$
Edmond E. Granirer PDF
Proc. Amer. Math. Soc. 124 (1996), 3399-3406
On the definition of real $W*$-algebras
J. M. Isidro and A. Rodríguez Palacios PDF
Proc. Amer. Math. Soc. 124 (1996), 3407-3410
On the commutant of hyponormal operators
Bebe Prunaru PDF
Proc. Amer. Math. Soc. 124 (1996), 3411-3412
$C(K,A)$ and $C(K,H^{\infty })$ have the Dunford-Pettis property
Manuel D. Contreras and Santiago Díaz PDF
Proc. Amer. Math. Soc. 124 (1996), 3413-3416
Isolated spectral points
J. J. Koliha PDF
Proc. Amer. Math. Soc. 124 (1996), 3417-3424
The standard Cantor function is subadditive
Jozef Doboš PDF
Proc. Amer. Math. Soc. 124 (1996), 3425-3426
Generalized Cuntz-Krieger algebras
Valentin Deaconu PDF
Proc. Amer. Math. Soc. 124 (1996), 3427-3435
Elementary operators and invariant subalgebras
Keith J. Coates PDF
Proc. Amer. Math. Soc. 124 (1996), 3437-3441
On the possibilities for partitioning a cake
Julius B. Barbanel PDF
Proc. Amer. Math. Soc. 124 (1996), 3443-3451
On Voiculescu’s double commutant theorem
C. A. Berger and L. A. Coburn PDF
Proc. Amer. Math. Soc. 124 (1996), 3453-3457
Tensor products of vector measures and sequences in the range of a vector measure
Juan Carlos García-Vázquez PDF
Proc. Amer. Math. Soc. 124 (1996), 3459-3467
Minimal upper bounds of commuting operators
Charles Akemann and Nik Weaver PDF
Proc. Amer. Math. Soc. 124 (1996), 3469-3476
Existence for a matrix equation arising in microelectronics
Jonq Juang PDF
Proc. Amer. Math. Soc. 124 (1996), 3477-3480
$K$-invariant Kaehler structures on $K_{\mathbf {C}}/N$ and the associated line bundles
Meng-Kiat Chuah PDF
Proc. Amer. Math. Soc. 124 (1996), 3481-3491
On the existence of minimal surfaces with singular boundaries
Howard Iseri PDF
Proc. Amer. Math. Soc. 124 (1996), 3493-3500
Coloring finite subsets of uncountable sets
Péter Komjáth and Saharon Shelah PDF
Proc. Amer. Math. Soc. 124 (1996), 3501-3505
On the set of all continuous functions with uniformly convergent Fourier series
Haseo Ki PDF
Proc. Amer. Math. Soc. 124 (1996), 3507-3514
Joint continuity of separately continuous mappings on topological groups
H. R. Ebrahimi-Vishki PDF
Proc. Amer. Math. Soc. 124 (1996), 3515-3518
On spread and condensations
A. V. Arhangelskii PDF
Proc. Amer. Math. Soc. 124 (1996), 3519-3527
Weak separation properties for self-similar sets
Martin P. W. Zerner PDF
Proc. Amer. Math. Soc. 124 (1996), 3529-3539
A finiteness criterion for cohomology of Fréchet-Montel sheaves
V. D. Golovin PDF
Proc. Amer. Math. Soc. 124 (1996), 3541-3544
A closed model category for $(n - 1)$-connected spaces
J. Ignacio Extremiana Aldana, L. Javier Hernández Paricio and M. Teresa Rivas Rodríguez PDF
Proc. Amer. Math. Soc. 124 (1996), 3545-3553
Generic vanishing for harmonic spinors of twisted Dirac operators
Nicolae Anghel PDF
Proc. Amer. Math. Soc. 124 (1996), 3555-3561
Self-similarity in inverse limit spaces of the tent family
Marcy Barge, Karen Brucks and Beverly Diamond PDF
Proc. Amer. Math. Soc. 124 (1996), 3563-3570
A non-treelike continuum that is not the 2-to-1 image of any continuum
Jo W. Heath PDF
Proc. Amer. Math. Soc. 124 (1996), 3571-3578
Tate cohomology lowers chromatic Bousfield classes
Mark Hovey and Hal Sadofsky PDF
Proc. Amer. Math. Soc. 124 (1996), 3579-3585